# SDR QXEA2010042700289

- Difficulty date: April 23, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 8,237 hours, 8,777 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00504
- Part serial: 0084
- Condition: Malfunctioned
- Location: De Ice Sys
- Part time: 15,813 hours, 14,646 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"DEICE PRESS" CAUTION LIGHT ILLUMINATED DURING BOOT SEQUENCE WITH INBD TAIL. A BEAM RDM AT THE TIME.  DIVERTED, LANDING UNEVENTFUL. INTERROGATED CDS FOUND FAULT LOW PRESSURE 6B. INSPECTED LT INBD HORIZ L/E FOR LEAKS.  NONE FOUND R & R NR 6 DDV IAW AMM TASKS 30-11-16-000/400-801.  FUNCTIONAL TEST GOOD IAW AMM TASK 30-11-720-801. RETURNED TO SERVICE.
